# SDR SWAA2022020755584

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ FASTENER'S HEAD FWD WET AREA FLOOR SUPPORT BEAM STA 294.5 ; LBL- 12 MKD ; / [01] REMOVED 1 EACH FASTENER AT FWD WET AREA;FLOOR SUPPORT BEAM STA 294.5;LBL12''.PER B 737-700 SRM 51-40-02-0G-0; [02] REMOVED CORROSION AT FWD WET AREA;FLOOR BEAM STA 294.5;LBL 12''.PER B 737-700 SRM 51-40-02-0G-0REMOVED CORROSION AR CABIN FWD WET AREA FLOOR BEAM STA 294.5, LBL-12. FOUND OUT OF LIMITS, REPAIRED AS PER REF B737-700 SRM 53-10-51-2R-16 ALTERNATIVE 1 FIG. 202.
